Vol. 105, No. 1, 1983

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Monotone extensions of mappings and their applications

J. K. Kohli

Vol. 105 (1983), No. 1, 193–205
Abstract

The purpose of the present paper is two-fold. On the one hand, we improve over the known techniques of extending an arbitrary mapping between topological spaces to a monotone mapping and on the other, we develop applications of the theory of monotone extensions of mappings to certain results in the folklore of literature on monotone and compact mappings. In particular, we apply the theory to improve certain results of Whyburn.

Mathematical Subject Classification 2000
Primary: 54C20
Milestones
Received: 22 May 1981
Revised: 30 September 1981
Published: 1 March 1983
Authors
J. K. Kohli